# SDR ASAA2017051220781

- Difficulty date: May 12, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N553AS
- Make and model: Boeing 737890
- Aircraft serial: 34594
- Aircraft time: 41,863 hours, 13,807 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A56603
- Condition: Corroded
- Location: Bs 947-967
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT AT BS 947 - 967, RBL 24 CORRODED.  ACFT GROUNDED.   REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-70-15.   LOCATED, DRILLED, DEBURRED AND COUNTERSUNK IAW  SRM 51-40-05,  SRM 51-40-08, AND DRAWING 147A5650 REV-, SHEET 44.
